Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2017, 9:26 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2017, 9:26 PM CDT (02:26 UTC)
- Expired
- May 15, 2017, 10:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 9:30 PM CDT | TSTM WND DMG | 3 Nne Fitchburg, WI | TREE BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
519
WUUS53 KMKX 160226
SVRMKX
WIC021-025-111-160315-
/O.NEW.KMKX.SV.W.0033.170516T0226Z-170516T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
926 PM CDT MON MAY 15 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Columbia County in south central Wisconsin...
Dane County in south central Wisconsin...
Southeastern Sauk County in south central Wisconsin...
* Until 1015 PM CDT
* At 926 PM CDT, severe thunderstorms were located along a line
extending from near Lake Wisconsin to Belleville, moving east at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Edgerton, Columbus,
Prairie Du Sac, Marshall, Sauk City, Lake Wisconsin, Deforest,
Cottage Grove and Cross Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4286 8937 4286 8964 4342 8986 4352 8901
4285 8901 4284 8937
TIME...MOT...LOC 0226Z 258DEG 50KT 4335 8961 4285 8952
HAIL...<.75IN
WIND...60MPH
$$
SPM4 follow-up statements
440
WWUS53 KMKX 160242
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
942 PM CDT MON MAY 15 2017
WIC021-025-111-160315-
/O.CON.KMKX.SV.W.0033.000000T0000Z-170516T0315Z/
Columbia WI-Dane WI-Sauk WI-
942 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN COLUMBIA...DANE AND SOUTHEASTERN SAUK COUNTIES...
At 942 PM CDT, severe thunderstorms were located along a line
extending from near Poynette to near Stoughton, moving east at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Edgerton, Columbus,
Prairie Du Sac, Marshall, Sauk City, Lake Wisconsin, Deforest,
Cottage Grove and Cross Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4286 8937 4286 8964 4342 8986 4352 8901
4285 8901 4284 8937
TIME...MOT...LOC 0242Z 257DEG 46KT 4334 8937 4294 8926
HAIL...<.75IN
WIND...60MPH
$$
HALBACH220
WWUS53 KMKX 160253
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
953 PM CDT MON MAY 15 2017
WIC111-160302-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-170516T0315Z/
Sauk WI-
953 PM CDT MON MAY 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAUK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and southeastern Wisconsin.
LAT...LON 4286 8937 4294 8938 4345 8959 4352 8901
4285 8901 4284 8937
TIME...MOT...LOC 0252Z 258DEG 50KT 4337 8919 4297 8908
$$
WIC021-025-160315-
/O.CON.KMKX.SV.W.0033.000000T0000Z-170516T0315Z/
Columbia WI-Dane WI-
953 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN COLUMBIA AND EASTERN DANE COUNTIES...
At 952 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Rio to near Cambridge, moving east at
60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Stoughton, Waunakee, Oregon,
McFarland, Monona, Windsor, Edgerton, Columbus, Marshall, Lake
Wisconsin, Deforest, Cottage Grove, Lodi, Poynette, Deerfield, Fall
River and Shorewood Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4286 8937 4294 8938 4345 8959 4352 8901
4285 8901 4284 8937
TIME...MOT...LOC 0252Z 258DEG 50KT 4337 8919 4297 8908
HAIL...<.75IN
WIND...60MPH
$$
HALBACH592
WWUS53 KMKX 160302
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1002 PM CDT MON MAY 15 2017
WIC021-025-160315-
/O.CON.KMKX.SV.W.0033.000000T0000Z-170516T0315Z/
Columbia WI-Dane WI-
1002 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN COLUMBIA AND EASTERN DANE COUNTIES...
At 1002 PM CDT, severe thunderstorms were located along a line
extending from Fall River to near Lake Ripley, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sun Prairie, Edgerton, Columbus, Marshall, Cottage Grove, Deerfield,
Fall River, Cambridge, Rio, Albion, Otsego, Utica, Doylestown,
Rockdale, Deansville and East Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4316 8921 4348 8932 4352 8901 4285 8901
4285 8914
TIME...MOT...LOC 0302Z 258DEG 50KT 4340 8901 4300 8890
HAIL...<.75IN
WIND...60MPH
$$
GAGAN240
WWUS53 KMKX 160312
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1012 PM CDT MON MAY 15 2017
WIC021-025-160322-
/O.EXP.KMKX.SV.W.0033.000000T0000Z-170516T0315Z/
Columbia WI-Dane WI-
1012 PM CDT MON MAY 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA AND
EASTERN DANE COUNTIES WILL EXPIRE AT 1015 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and southeastern Wisconsin.
LAT...LON 4316 8921 4348 8932 4352 8901 4285 8901
4285 8914
TIME...MOT...LOC 0312Z 258DEG 50KT 4340 8901 4300 8890
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:43 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 15, 6:43 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 643 PM CDT Mon May 15 2017 .UPDATE...Initial wave of storms shifting off to the east of the area with next upstream activity taking aim on southern WI for later this evening. Seeing some better instability nudging into southern WI so it would appear that these IA storms should hold together as they shift eastward. Some subtle southward drift to this line. Plenty of upstream warnings with wind damage reported. 0-6km shear and mid level lapse rates look pretty favorable though the most ideal parameters appear set up across the southwest cwa with the threat appearing much less in the northeast cwa. Round 3 associated with the 850 LLJ looks like it may set up a bit more to the north according to the latest HRRR but may clip the northern CWA. PC && .AVIATION(00Z TAFS)...First round of storms have shifted to the east and now the next upstream line in Iowa should make its way across srn WI from about 02z-0530z or thereabouts. Will have to keep an eye on these storms as there has been wind damage reported across northern Iowa so certainly some severe wx potential is in the mix for srn WI. Once this second round clears southeast WI the next round looks like it is set up to affect areas north of the TAF sites. A gusty south wind takes hold on Tuesday with warm and humid conditions but storms chances to PC && .PREV DISCUSSION... (Issued 217 PM CDT Mon May 15 2017) DISCUSSION... Tonight - Confidence...Quite Low Meso models had earlier locked onto an MCS trudging across southern WI in the 22-03z though some later runs are now showing this to be somewhat disorganized though still storms coming through with a mid level shortwave. The latest SPC meso plots show a nudge northeastward of some higher MUCAPE but any SBCAPE focused in central and southern Iowa. With the primary ridge riding shortwave and divergence from upper jet max coming through around 00z and all sorts of upstream activity in southern MN will hang onto the original thinking on timing of any lead activity though confidence in a full fledged MCS is waning a bit. Better downdraft cape and derecho composite indices are showing an axis that is skewed further south, although it appears portions of our west and south would be more vulnerable due to proximity of increase in MUCAPE there. After this initial activity goes through we will be watching for more storms to fire with a ramped up LLJ. However most of the models are showing this focusing more to our west and north with the exception of the GEM and NAMNest. Will have higher POPS in the north later in the night. Tuesday - Confidence...Medium Broad southwest anticyclonic 500 millibar flow expected. Low level boundaries are expected to be to our north with a warm, breezy and humid regime setting up. Toasty 925 temps of 21-22c yield highs In the 80s. Tuesday night through Wednesday night...Forecast confidence is medium. The scenario for the midweek system is mostly unchanged. We have a rather intense mid level, closed circulation that takes on a negative tilt orientation as it lifts up here Wed afternoon and evening. Surface cyclogenesis gets going across the plains Tuesday night and we could see some leading showers or storms get into our western areas late Tuesday night. The surface low should track across southeast MN, heading northeast. More scattered showers and storms are possible, especially Wed aftn and evening. But, instability may be compromised by clouds from morning showers/storms. We'll have to see about that. Right now, there is no severe risk highlighted in the SPC day 3 outlook, but that may change if we can build up more instability. Thursday...Forecast confidence is medium. We should mostly dry out for Thursday and Thursday night as brief ridging moves in between the system exiting to the northeast and another one forming to the south. Friday through Sunday...forecast confidence is low. A cooler and wet period is expected for the latter half of the week. A large and slow moving system will pass just south of Wisconsin. This puts us on the cooler side of the system with northeast winds off Lake Michigan. It looks on and off wet with showers. Highs will cool into the 50s and 60s. AVIATION(18Z TAFS)... Meso models bouncing around a bit on degree of MCS moving through this evening. With gradual moisture advection and a bump in MUCAPE will still keep the original timing in place for at least some activity to come through in the 22-03z time frame though confidence waning a bit in a full fledged MCS in this window. After this initial activity moves through towards mid evening or so subsequent development will hinge on the LLJ and latest meso runs tend to favor this activity to be north of the TAF sites throughout the night but will need to keep an eye on these overnight trends. Tuesday is looking warm and windy with southerly winds becoming gusty with bulk of precip focused to our north. MARINE...A Small Craft Advisory may be needed at times from Tue aft into Fri nt. Breezy sly winds will develop at times for Tue aft through Thu AM with winds then shifting to the nne for Thu PM into Fri eve. High waves will be possible at times from Wed aft into Fri nt. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Davis
Hazardous weather outlook, May 15, 8:22 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 822 PM CDT Mon May 15 2017 WIZ046-047-051-052-056>060-062>072-161200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 822 PM CDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a Severe Thunderstorm Watch across southern Wisconsin this evening. The primary threat is damaging, straight-line winds. Storms should arrive in Dodgeville and Mineral Point just after 830 pm, the track east-southeast toward far southeast Wisconsin through early morning. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms late Tuesday night through Wednesday night. There is a small chance of storms on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late tonight. LMZ643>646-161200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 822 PM CDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms are possible this evening through late tonight. There is a Slight Risk of severe thunderstorms. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms late Tuesday night through Wednesday night. There is a small chance of storms on Saturday. A Small Craft Advisory may be needed at times from Tuesday afternoon through Thursday for gusty winds and high waves. MRC www.weather.gov/mkx
In the hours before
Special weather statement, May 15, 8:17 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 817 PM CDT MON MAY 15 2017 WIZ069>072-160200- Walworth-Rock-Racine-Kenosha- 817 PM CDT MON MAY 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WALWORTH...SOUTHEASTERN ROCK...SOUTHWESTERN RACINE AND WESTERN KENOSHA COUNTIES... At 817 PM CDT, a strong thunderstorm was located near Sharon, or 8 miles southwest of Delavan, moving east at 55 mph. Half inch hail is possible with this storm. Locations impacted include... Elkhorn, Delavan, Lake Geneva, Twin Lakes, Paddock Lake, Williams Bay, Camp Lake, Genoa City, Walworth, Silver Lake, Clinton, Richmond, Fontana-On-Geneva Lake, Sharon, Darien, Lake Catherine, Powers Lake, Como, Pell Lake and Bohners Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4266 8889 4267 8807 4249 8809 4249 8888 TIME...MOT...LOC 0117Z 275DEG 49KT 4255 8877 SPM
Local storm report, May 15, 8:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST DARLINGTON 42.68N 90.12W
05/15/2017 M64 MPH LAFAYETTE WI PUBLIC
&&
PCSpecial weather statement, May 15, 8:52 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
852 PM CDT MON MAY 15 2017
WIZ056-057-062-063-160230-
Columbia-Iowa-Sauk-Dane-
852 PM CDT MON MAY 15 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN IOWA...SOUTHWESTERN
COLUMBIA...NORTHWESTERN DANE AND SAUK COUNTIES...
At 852 PM CDT, a strong thunderstorm was located 7 miles southeast of
Richland Center, moving east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Lake Wisconsin,
Mazomanie, Spring Green, West Baraboo, Arena, Plain, North Freedom,
Avoca, Merrimac, Rock Springs, Loganville, Lime Ridge, Leland,
Marxville, Devils Lake St Park and Hill Point.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4321 9029 4319 9028 4320 9026 4317 9020
4317 9019 4352 9019 4352 8959 4315 8964
4316 9037 4321 9037
TIME...MOT...LOC 0152Z 263DEG 42KT 4326 9027
SPMLocal storm report, May 15, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG ARGYLE 42.71N 89.86W
05/15/2017 LAFAYETTE WI PUBLIC
POWER LINES AND TREES DOWNED.
&&
PCLocal storm report, May 15, 9:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG DARLINGTON 42.68N 90.12W
05/15/2017 LAFAYETTE WI PUBLIC
TREES AND POWER LINES DOWN.
&&
PCLocal storm report, May 15, 9:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG 5 NNW DARLINGTON 42.75N 90.17W
05/15/2017 LAFAYETTE WI PUBLIC
TREES AND POWER LINES DOWN.
&&
PCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:08 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 37 min |
| May 15, 7:49 PM CDT | Special Weather Statement | MKX | Walworth | 26 min |
| May 15, 7:57 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 63 min |
| May 15, 8:17 PM CDT | Special Weather Statement | MKX | Walworth | 43 min |
| May 15, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 61 min |
| May 15, 8:47 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 58 min |
| May 15, 8:52 PM CDT | Special Weather Statement | MKX | Sauk | 38 min |
| May 15, 9:08 PM CDT | Small Craft Advisory | MKX | 5 days | |
| May 15, 9:27 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 48 min |
| May 15, 9:49 PM CDT | Special Weather Statement | MKX | Dodge, Jefferson, Walworth | 41 min |
| May 15, 10:07 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 38 min |
| May 15, 10:24 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Waukesha | 51 min |
| May 15, 10:31 PM CDT | Special Marine Warning | MKX | 89 min | |
| May 15, 10:49 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 26 min |
| May 16, 1:34 AM CDT | Special Weather Statement | MKX | Sauk | 26 min |
| May 16, 2:12 AM CDT | Special Weather Statement | MKX | Marquette | 33 min |
| May 16, 3:08 AM CDT | Special Weather Statement | MKX | Marquette | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.